MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11042-001; DKPI-11036-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Hypoxia (1918)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 26-may-2026 from cvs specialty pharmacy and forwarded to millyard advanced medical products, llc on 27-may-2026.It was reported that while performing a cassette change at home, the patient experienced issues with two different remunity user-filled cassettes.It was further reported that the patient's pump and cassettes were "damaged".No further information regarding the reported device issues was provided.Troubleshooting efforts were unsuccessful and the patient experienced an interruption in therapy as they had no other cassettes on hand.It was also noted that the patient was hypoxic and experienced low blood pressure.The patient was admitted to the intensive care unit and was placed on intravenous remodulin.Replacement supplies were sent to the patient by the specialty pharmacy and they ultimately resumed therapy on the remunity system and were discharged from the hopsital.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from cvs specialty pharmacy regarding the specific device issues were unsuccessful.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25627229
Report Number3016798778-2026-00202
Device Sequence Number13007926
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001; DKPI-11036-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient SexMale
Patient Weight120 KG